This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Do medications such as depakote and other anti-convulsants take about the same amount of time as anti-depressants do to help the symptoms of depression such as lack of engery and lack of interest in regular daily activities as anti-depressants do? Is it common to add an anti-depressant medication to the depakote to treat depression?
i was wondering if anyone is familure with lamictal for complex partial seziures.i did some reading and there is a warning to the drug that states that a deadly rash is possible as one of the side affects.all info on this drug is needed i have tried 4 other meds none have worked i am getting a little tired of tring the med because from what i have read most med if any do not work for complex partial seizures caused by lesions/tumors and i am wondering if the risk of the side affects is worth this considering they never seem to be of any help i am to see a surgeon in the near future for temporal lobectomy .thank you for any help you can offer ,wishing you well.
yes, pilor are normally contributed with an antii depressant, i feel in futue studies this will be more reluctant as i have severe bipolar and not really depressed. given anti, seemed to make me worse but the bipolar med made me progress, once i understood his and explained o the doc, he removed me from the anti's and the bipolar meds did wonders!, nott o say ever take my wor and never stop takin you meds, however we as the patient are the dirrect feed back to the doctor, and if you do not like the way you feel on the med after a adaquate time tell him, and be firm that this is this and i know me! meds are to help not to change you, as to a drawn state of "who am i " they are to bring out the real you!... keep in mind that meds work only as well as you want, and as well as you treat you body and every day life!
I was just wnodering if anyone has experienced lack of sex drive as a side effect to taking Depakote. I have looked up the side effects on the net and it doesn't seem to be mentioned but i seem to be experiencing this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.